Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Inflamed itchy skin on back. On namusar, nafosar. Blood test done, shows kidney condition. Treatment for allergy?

I am 76 years old, I came out in red itchy areas on my back, my doctor first thought wheat allergy , so I am glutin free, but then diaganosed a kidney problem after a blood test , I was told as you get older your vital organs wear down, I am taking NAMUSAR, NAFOSAR chewing every morning, plus BERBARIN 10 drops in water, the main problem is my skin, some days its ok, but other days its very inflamed like today, mainly on my back, sometimes my arms can be very itchy, do have cream PEITEL, which does help, is there anything else I can do to make my skin any better?
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

As age progresses skin loses it elasticity and moisture retaining capacity.
therefore more prone for inflammation and infection.
To prevent such situations keep the moisture of the skin with help of moisturizing agents on a regular basis.
Consult a dermatologist for more information and help.
Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor